Go to this website. It talks about all kinds of relief for headaches following surgery. Hope this helps.
So sorry you had this happen . That must be so scary, can i ask your age ? I am not a dr just a patient on here. I also took ill very suddenly last summer , like a train hit me.. never was a sick, and they found two lesions on brain. Its scary , i get sharp head pain , squezing like someone is putting something around pressure on head.., etc.. I cannot advise you as to head pain, but continue to see dr. If it ever got really bad got ot ER , take care Kit
In Dec '05 I had two subachroid repairs and had the 50/50 chances you had. I too suffer headaches and was given Vicodin which works, but I'm afraid of addiction. I take 300-450 mg of Wellbutrin for Depression and 1200mg's of Trileptal for bi-polar disorder. I found the headaches are more intense if I forget to take the Trileptal. Upon further introspection I found that Trileptal is also an anti-seizure med, hmmm...interesting. It may be worth a try. The sleepiness comes and goes with me. I too suffer high-blood pressure and am currently working on a weight-loss and exercise program in hopes to prevent further aneursyms. My father died of one. Is there a support group for this, we need it? Is there anything else out there that works?
Thanks for this greg. I will take a good at look at this later. Littlejj
Hi there Kit, sorry to here about your experience. Yes it is scary!! I am 48yrs, I was just reaching my 46th birthday went this happened to me. I am a mother of 7 children, 3 of which have flown the nest now and the youngest was seven at the time. One of my children has ADHD. My husband had suffered a heart attack 5 months prior to this happening to me so you can imagine how much stress there was. I too get sharp knife like stabbing pains at different sides of my head and the pressure is imense-it is like someone is sitting on your head. My blood pressure was 174 over 101 at its highest only 2 weeks ago. The doctor has tested my blood for all sorts-liver, kidneys, sugar. colestorol etc. At present he is keeping an eye on my blood presure.
I will keep watching this forum for any more advice. Thanks littlejj
Hi monage, thanks for your thoughts, I will speak with my GP regarding these meds. I have also gone a diet due to overwieght and high colestorol. I too am looking for a support group. If I hear of any I will let you know. Littlejj